# SDR SWAA2015081142704

- Difficulty date: July 23, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 42,930 hours, 29,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5930760
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FACE OF PRESS BULKHEAD WEB T ANGLE CORRODED AT BS 1022, BL 0.  R & R T ANGLE IAW DWG.
